# SDR NOCA2013102615

- Difficulty date: October 26, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N760
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 80,593 hours, 13,518 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE STATUS MESSAGE AT FL 350.  FOUND CIRCUIT BREAKER DC STANDBY A2 ON P6-1 PANEL OPENED. RESET CIRCUIT BREAKER IAW AMM 20-60-01 ACCOMPLISHED FIM TASK 27-51-00, FIG 104.  NO FAULTS FOUND.
